MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM, RECERTIFIED
Model Number 380690-02
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the double camera controller (doco) along with assy cable core to doco to resolve the issue.The system was tested and verified as ready for use.Isi has not received the doco involved with this complaint to perform failure analysis.A follow-up mdr will be submitted if the product is returned (post failure analysis evaluation) or if additional information is received.The complaint was confirmed based on the field evaluation.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the biomed contacted the technical support engineer (tse) and reported that the operation room (or) team stated that the vision side cart (vsc) touchscreen vision was blur.Customer reported that white color flickering dots coming on both vsc and surgeon side cosole (ssc).There was no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the initial reporter said that the procedure was converted to laparoscopic surgery.It is unknown if the conversion to laparoscopic surgery resulted in increasing port size incision or addition of additional ports.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received a da vinci product involved with this complaint to perform failure analysis.The double camera controller (doco) was analyzed and the reported failure could not be reproduced.The technician was unable to reproduce the failure report by installing this doco into a test system.It started up with no error.Ran 50x power cycle with this board, all passed.The doco remained in the test system for days, while testing other parts, and it performed with no issue.Video test passed.The complaint was not confirmed based on the failure analysis.

Brand Name
DAVINCI SI
Common Device Name
VISION SIDE SYSTEM, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key19159477
Report Number2955842-2024-13537
Device Sequence Number12721180
Product Code NAY
UDI-Device Identifier00886874110799
UDI-Public(01)00886874110799
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number380690-02
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown